Search Results

There are 6201 results for: content related to: Index

  1. Generalizations of tournaments: A survey

    Journal of Graph Theory

    Volume 28, Issue 4, August 1998, Pages: 171–202, Jørgen Bang–Jensen and Gregory Gutin

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199808)28:4<171::AID-JGT1>3.0.CO;2-G

  2. Cycles in digraphs– a survey

    Journal of Graph Theory

    Volume 5, Issue 1, Spring 1981, Pages: 1–43, J. C. Bermond and C. Thomassen

    Article first published online : 3 OCT 2006, DOI: 10.1002/jgt.3190050102

  3. Graphs in floor-plan design

    International Journal of Circuit Theory and Applications

    Volume 16, Issue 4, October 1988, Pages: 391–410, Ralph H. J. M. Otten

    Article first published online : 20 MAR 2007, DOI: 10.1002/cta.4490160405

  4. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 278–298, Jørgen Bang-Jensen and Jing Huang

    Article first published online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  5. Locally semicomplete digraphs: A generalization of tournaments

    Journal of Graph Theory

    Volume 14, Issue 3, July 1990, Pages: 371–390, Jørgen Bang-Jensen

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190140310

  6. Problem of computing the expected maximum number of vertex-disjoint s-t paths on probabilistic digraphs

    Electronics and Communications in Japan (Part III: Fundamental Electronic Science)

    Volume 78, Issue 1, January 1995, Pages: 13–23, Peng Cheng and Shigeru Masuyama

    Article first published online : 23 FEB 2007, DOI: 10.1002/ecjc.4430780102

  7. Superpure digraph designs

    Journal of Combinatorial Designs

    Volume 10, Issue 4, 2002, Pages: 239–255, Sven Hartmann

    Article first published online : 16 MAY 2002, DOI: 10.1002/jcd.10013

  8. Quasi-transitive digraphs

    Journal of Graph Theory

    Volume 20, Issue 2, October 1995, Pages: 141–161, Jørgen Bang-Jensen and Jing Huang

    Article first published online : 6 OCT 2006, DOI: 10.1002/jgt.3190200205

  9. Digraphs with maximum number of paths and cycles

    Networks

    Volume 17, Issue 3, 1987, Pages: 295–305, Yehoshua Perl

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230170305

  10. Uniformly optimal digraphs for strongly connected reliability

    Networks

    Volume 49, Issue 2, March 2007, Pages: 145–151, J.I. Brown and Xiaohu Li

    Article first published online : 6 NOV 2006, DOI: 10.1002/net.20148

  11. Tools for studying paths and cycles in digraphs

    Networks

    Volume 31, Issue 2, March 1998, Pages: 125–148, C. Delorme, O. Ordaz and D. Quiroz

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199803)31:2<125::AID-NET7>3.0.CO;2-J

  12. On the super-restricted arc-connectivity of s -geodetic digraphs

    Networks

    Volume 61, Issue 1, January 2013, Pages: 20–28, Camino Balbuena, Pedro García-Vázquez, Adriana Hansberg and Luis Pedro Montejano

    Article first published online : 26 APR 2012, DOI: 10.1002/net.21462

  13. Network reliability analysis using 2-connected digraph reductions

    Networks

    Volume 15, Issue 2, Summer 1985, Pages: 239–256, Avinash Agrawal and A. Satyanarayana

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230150209

  14. Sufficient Conditions for a Digraph to be Supereulerian

    Journal of Graph Theory

    Jørgen Bang-Jensen and Alessandro Maddaloni

    Article first published online : 20 JUN 2014, DOI: 10.1002/jgt.21810

  15. Keystroke Dynamics

    Behavioral Biometrics: A Remote Access Approach

    Kenneth Revett, Pages: 73–136, 2008

    Published Online : 24 NOV 2008, DOI: 10.1002/9780470997949.ch4

  16. Disjoint quasi-kernels in digraphs

    Journal of Graph Theory

    Volume 58, Issue 3, July 2008, Pages: 251–260, Scott Heard and Jing Huang

    Article first published online : 22 APR 2008, DOI: 10.1002/jgt.20310

  17. Arc-chromatic number of digraphs in which every vertex has bounded outdegree or bounded indegree

    Journal of Graph Theory

    Volume 53, Issue 4, December 2006, Pages: 315–332, S. Bessy, F. Havet and E. Birmelé

    Article first published online : 7 JUN 2006, DOI: 10.1002/jgt.20189

  18. Minimum k-geodetically connected digraphs

    Networks

    Volume 44, Issue 4, December 2004, Pages: 243–253, Ján Plesník

    Article first published online : 28 SEP 2004, DOI: 10.1002/net.30036

  19. Digraphs with the path-merging property

    Journal of Graph Theory

    Volume 20, Issue 2, October 1995, Pages: 255–265, Jørgen Bang-Jensen

    Article first published online : 6 OCT 2006, DOI: 10.1002/jgt.3190200214

  20. On the unilateral (Δ, D*)-problem

    Networks

    Volume 36, Issue 3, October 2000, Pages: 164–171, José Gómez, Eduardo A. Canale and Xavier Muñoz

    Article first published online : 6 SEP 2000, DOI: 10.1002/1097-0037(200010)36:3<164::AID-NET3>3.0.CO;2-N